American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Daniel Goldstein, Alfred W. Hales and Richard A. Stong. Light matrices of prime determinant. Proc. Amer. Math. Soc. 142 (2014) 805-819.
Abstract, references, and article information
View Article: PDF

[2] Michael Aschbacher. Finite groups of Seitz type. Proc. Amer. Math. Soc. 142 (2014) 113-120.
Abstract, references, and article information   
View Article: PDF

[3] Bernhard Amberg and Lev Kazarin. Large subgroups of a finite group of even order. Proc. Amer. Math. Soc. 140 (2012) 65-68. MR 2833517.
Abstract, references, and article information   
View Article: PDF

[4] Hiroyoshi Yamaki. The order of a group of even order. Proc. Amer. Math. Soc. 136 (2008) 397-402. MR 2358476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harvey I. Blau. A fixed-point theorem for central elements in quasisimple groups . Proc. Amer. Math. Soc. 122 (1994) 79-84. MR 1254833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul S. Fan. A note on pushing up . Proc. Amer. Math. Soc. 100 (1987) 11-15. MR 883392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul S. Fan. The Thompson-Wielandt theorem . Proc. Amer. Math. Soc. 97 (1986) 590-592. MR 845970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Harvey I. Blau. On trivial intersection of cyclic Sylow subgroups . Proc. Amer. Math. Soc. 94 (1985) 572-576. MR 792262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Frohardt. From a $3$-local plus $3$-fusion to the centralizer of an involution . Proc. Amer. Math. Soc. 82 (1981) 330-334. MR 612713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Stroth. On standard subgroups of type $\sp{2}E\sb{6}(2)$ . Proc. Amer. Math. Soc. 81 (1981) 365-368. MR 597641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marcel Herzog. On the classification of finite simple groups by the number of involutions . Proc. Amer. Math. Soc. 77 (1979) 313-314. MR 545587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bernd Baumann. \"Uber endliche Gruppen mit einer zu $L\sb{2}(2\sp{n})$ isomorphen Faktorgruppe . Proc. Amer. Math. Soc. 74 (1979) 215-222. MR 524288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John L. Hayden and David L. Winter. Finite simple groups containing a self-centralizing element of order $6$ . Proc. Amer. Math. Soc. 66 (1977) 202-204. MR 0450393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Larry Finkelstein. Finite groups with a standard component whose centralizer has cyclic Sylow $2$-subgroups . Proc. Amer. Math. Soc. 62 (1977) 237-241. MR 0439928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen Doro. Counterexamples on the fusion of involutions in finite groups . Proc. Amer. Math. Soc. 59 (1976) 23-24. MR 0409626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marcel Herzog and Ernest Shult. Groups with central $2$-Sylow intersections of rank at most one . Proc. Amer. Math. Soc. 38 (1973) 465-470. MR 0430055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Shult. A note on Janko's simple group of order $175,560$ . Proc. Amer. Math. Soc. 35 (1972) 342-348. MR 0306303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1